Minimum Covering Randic Energy of a Graph


Prakasha K. N. , Polaepalli S. K. R. , CANGÜL İ. N.

KYUNGPOOK MATHEMATICAL JOURNAL, vol.57, no.4, pp.701-709, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 4
  • Publication Date: 2017
  • Doi Number: 10.5666/kmj.2017.57.4.701
  • Title of Journal : KYUNGPOOK MATHEMATICAL JOURNAL
  • Page Numbers: pp.701-709

Abstract

In this paper, we introduce the minimum covering Randic energy of a graph. We compute minimum covering Randic energy of some standard graphs and establish upper and lower bounds for this energy. Also we disprove a conjecture on Randic energy which is proposed by S. Alikhani and N. Ghanbari, [2].